# SDR A6WA201040850

- Difficulty date: September 23, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 17,192 hours, 16,092 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, RBL 36 CLIP CRACKED.  MFG AND INSTALLED NEW CLIP AT FS 484, RBL 36 IAW REO 601R-53-41-059 AND SRM 51-24-21.
